MAUDE Adverse Event Report: AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.The patient presented with claudication and underwent a left leg angiogram.The target lesion was located in a moderately tortuous and moderately calcified left iliac artery.After an s/s xch/035/180 amplatz super stiff guidewire was crossed the lesion.A 10.0 x 40 x 75cm express ld iliac / biliary stent was advanced for treatment.However, during the deployment of the stent, the entire device was crimped and the guidewire frayed.The physician then deployed an additional express ld iliac / biliary stent to cover it and the procedure was completed.No patient complications were reported.The patient's status was stable.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key12703186
Report Number2134265-2021-12987
Device Sequence Number1467792
Product Code DQX
UDI-Device Identifier08714729295730
UDI-Public08714729295730
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K843013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2024
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0027546502
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1